IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the stability of adaptive antenna arrays with weights at an intermediate frequency

Author(s): E. Bouktache
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 1992
Volume: 40
Page Count: 7
Page(s): 1,438 - 1,444
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.202724
Regular:

The author focuses on the stability problem that exists in adaptive antenna arrays when the weighting functions operate at a nonzero frequency. The application of the least-mean-square algorithm... View More

Advertisement